# SDR CA151229004

- Difficulty date: December 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF THE ENGINE HAD A LOSS OF TORQUE FROM 1800FT.LBS TO 1000FT.LBS APPROXIMATELY.  THEN THE PILOT CONTINUE WITH THE MANEUVERS AND LANDED WITHOUT INCIDENT.  DURING REPLACEMENT OF THE FCU AND FUEL, THE MAINTENANCE CREW FOUND THAT THE COUPLING BETWEEN THE FCU AND FUEL PUMP WAS WORN AND BROKEN IN 2 PIECES, 1 BROKEN PIECE WAS STILL INSIDE OF THE FUEL PUMP AND THE OTHER ATTACHED IN THE SPLINES OF THE DRIVESHAFT OF THE FCU. TT FCU 5543.7 HRS. AND THE FUEL PUMP 5239.3 HRS.
